MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04745914001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode serial number and expiration date were requested but not provided.The field service engineer (fse) inspected the module and noted that the initial ion-selective electrode (ise) check indicated ise or sipper line issues.He replaced the syringe seals, verified the tubing and electrodes, recalibrated the ise sipper nozzle and probe, replaced the reagents, and performed a repeat ise check with successful results.He verified the module's performance with test runs.The investigation determined that a mechanical issue - leakage or seal caused the event.The investigation determined that the service actions resolved the issue.
 
Event or Problem Description
The initial reporter received questionable potassium electrode assay results from two patient samples tested on the cobas 6000 c501 module.Patient sample 1 the initial result from the module was 6.65 mmol/l.The repeat result from another device was 3.52 mmol/l.Patient sample 2 the initial result from the module was 7.46 mmol/l.The repeat result from another device was 3.98 mmol/l.The initial results were not reported outside the laboratory as they were deemed implausible, prompting the rerun.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25303639
Report Number1823260-2026-02086
Device Sequence Number21227416
Product Code JJE
UDI-Device Identifier04015630924707
UDI-Public04015630924707
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown